# SDR DALA2016102107462

- Difficulty date: October 10, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1020-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK LBL 56 IS CORRODED AND GOUGED IN SEVERAL AREAS FROM BS 1020 - 1053.  BLENDED THE AREAS OF CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 PG 105 FIG 103.   FABRICATED A NEW SEAT TRACK IAW DWG 9981474 REV.L.  AND INSTALLED THE NEW SEAT TRACK IAW SRM 51-41.
